# SDR R61A201306050511

- Difficulty date: June 5, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N109HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000168
- Aircraft time: 16,308 hours, 12,864 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CREW REPORTED STEER FAIL EICAS MESSAGE ON GEAR EXTENSION.  CREW ALERTED TOWER, TOWER DECLARED AN EMERGENCY, FLIGHT LANDED SAFELY AND WAS TOWED TO GATE.  MX PERFORMED FIM TASK 45-45-00-810-973-A00, IAW AMM, THE FAULT CLEARED AND WAS FOUND TO BE A TRANSITORY FAULT.
